# SDR WRLA2005083

- Difficulty date: March 10, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N274
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- System (JASC): 2710 · Aileron Control System
- Part: Relay
- Part number: KCLD4N
- Condition: Inoperative
- Location: Aileron Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ITEM: CI217/10 ANC/TPE AIR TURNBACK DUE TO LEVEL II (AIR DEFLECT DISAG), DUMPED FUEL AND RETURNED TO BASE.  REPLACED AILERON DEFLECT CONTROL RELAY R2-5060. RTS FCC 1 AND 2 ALL PASSED.  RAN AILERON TO FULL DEFLECT AND CYCLED FLAPS, ALL CHECKS NORMAL.
